EconPapers    
Economics at your fingertips  
 

Almost sure convergence for weighted sums of pairwise PQD random variables

João Lita da Silva

Communications in Statistics - Theory and Methods, 2024, vol. 53, issue 10, 3435-3458

Abstract: We obtain strong laws of large numbers of Marcinkiewicz–Zygmund’s type for weighted sums of pairwise positively quadrant dependent random variables stochastically dominated by a random variable X∈Lp, 1⩽p

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2022.2154129 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:53:y:2024:i:10:p:3435-3458

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2022.2154129

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:lstaxx:v:53:y:2024:i:10:p:3435-3458